# SDR USAA980590

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51131
- Condition: Corroded
- Location: Bs 377
- Part time: 43,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND .5 INCH BY .5 INCH BY 37 INCHES OF CORROSION ON TOP OF FLOORBEAM AT STATION 377 LBL 25 TO RBL 12.  FABRICATED 'T' CAP REPAIR AND SPLICE ANGLES PER SRM 53-00-51 PAGE 209-213E.  (M)
